Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

I have been suffering from shivering problem specially when I write something. what is the reason & how can I get rid of this ?

Hello Sir,I m Sharif, age 30, weight 70 . I have been suffering from shivering problem.I don t have any disease. I cannot take any drug , not smoker but I don t understand why my hands are shivering when I gonna work specially when I write something.It makes me very nervous. what is the reason & how can I get rid of this problem.
Asked On : Mon, 30 May 2011
Answers:  3 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
At this age this is not common but it seems that due to nervousness you have got this problem.
But to rule out any nervous system problem you consult neuro physician.
You go for thyroid test for hyper thyroidism.
If every thing is ok,do not worry,develop self confidence,remove anxiety about that you get this problem.
ok and bye.
Answered: Mon, 30 May 2011
I find this answer helpful
  User's Response
Dear Dr.Ramesh Sir,
Thank you so much for your suggestion.I'm really grateful to you and also this site. It's really helpful.

Best Wishes,
Answered: Sun, 12 Jun 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Nervousness is the foremost factor to cause shivering, shun negativism, get thyroid and parkinsons ruled out. ashwagandha is the best medicine as nervine tonic you can have it after ruling out the two mentioned above.
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor